# SDR SWIA201540611

- Difficulty date: January 5, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON SERVICE DOOR MAIN DOOR HINGE.   PERFORMED A DETAIL VISUAL INSPECTION OF THE SERVICE DOOR MAIN DOOR HINGE AND THE SURROUNDING AREAS AND FOUND NO LOOSE, MISSING, OR DAMAGE FASTENERS. CHECKED DOOR AND FOUND THAT CHAFING WAS CAUSE BY EXCESS FORCE WHEN OPENING AND CLOSING DOOR. PERFORMED BLEND OUT ON DAMAGE AREA ON SERVICE DOOR MAIN DOOR HINGE. NDT REPAIR NO DEFECTS NOTED, ROTO PEENED REWORKED AREA, RESTORED FINISH TO REPAIR REF STS EA.
